# SDR DALA2024031903496

- Difficulty date: March 12, 2021
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,644 hours, 45,669 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 ERA 590534-14AD SECTION I ISSUED FOR STA 1460 FRAME SPLICE BETWE EN S22 AND 27L. CORRECTIVE ACTION: REF ERA 590534-14AD. (1753244)
